Hi..I was taking elleste duet for four years without problems..I'm now 55 and my go has changed it to elleste condo.I understand the reasons why but I just don't feel as good on them.I'm more moody and bloated.Is there a medical explanation for this?
 Sandeep Sharma
Sandeep Sharma
Gynaecologist
Leeds
Yes, the Elleste Conti contains more progesterone (daily) which is causing these side effects. These may settle within 6-8 weeks but if they don't, you can always go back to Elleste Duet.

 Pubudu N J Pathiraja
Pubudu N J Pathiraja
Gynaecologist
Oxford
Best not to add anything at this stage, if the symptoms persist then best to have a discussion with your gynaecologist regarding options.

 Sanjaya Kalkur
Sanjaya Kalkur
Gynaecologist, Obstetrician
Southend-on-Sea
Should settle in 6 to 8 weeks. But if symptoms are troublesome then worth considering transdermal preparation which your GP might be able to change or your GP may be able to refer you to Gynaecologist to do that.

Dr. Giada Frontino
Dr. Giada Frontino
Gynaecologist, Obstetrician
London
I would advise switching to a transdermal patch, as it is associated with significantly less side-effects.

Mr. Paul Fiadjoe
Mr. Paul Fiadjoe
Gynaecologist, Obstetrician
Chelmsford
Yes, it’s because of the higher progesterone and it’s side effect. Go back to elleste duet or try transdermal patches. Less side effect.

Dr. Joseph Aquilina
Dr. Joseph Aquilina
Gynaecologist, Obstetrician
London
Completely agree with Paul Fiadjoe's approach.

Related questions

Got questions?

Our experts have answered 10 questions about Elleste Duet

This value is too short. It should have __LIMIT__ character or more.

  • Your question will be published anonymously.
  • Make it one, clear medical question and be brief.
  • Question will go to all specialists using this site. Not to one specific doctor.
  • This service does not replace a consultation with a healthcare professional. If you have a problem or urgency, go to your doctor or emergency room.
  • Questions about a specific case or second opinion requests are not allowed.

We will use it to notify you about the answer. It will not be published online.
All the contents published in Doctoralia.co.uk, especially medical question and answers, are informative and in no case must be considered a substitute for medical advice.